# SDR DALA2025123009491

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10975
- Aircraft time: 13,954 hours, 3,386 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL IN FLIGHTDECK BLOWER FAULT QRH COMPLIED WITH.   FOUND 20HQ VIBE MONITOR TRIPPED AND FOUND 18HQ CONNECTOR DAMAGED PER A320 AMM 21-26. REPLACED (18HQ) CONNECTOR PER A321 WDM 21-26-09, AND (18HQ) EXTRACT FAN PER A321 AMM 21-26. OPS CHK NML. (LP 7694261, 7694263)
